# SDR ASAA2012080392662

- Difficulty date: August 3, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 17,396 hours, 5,472 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 31421631
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INLET AND FAN BLADES DETAILED INSPECTION FOUND ONE SCREW MISSING AND NUTPLATE MISSING AT 6 O`CLOCK POS ENGINE NOSE COWL LWR VENT PANEL (M). APPLICABLE HOLE IS OVERSIZED & PULLED THRU.  R & R WITH NEW PANEL IAW SRM 51-40-02 AND SEALED IAW SRM 51-20-05.
